Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at May 30, 2023, 7:12 PM MDT for Prowers County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2023, 7:12 PM MDT (01:12 UTC)
- Expired
- May 30, 2023, 10:02 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Prowers County, CO
The radar
The Goodland radar (KGLD), 181 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1174 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2127 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
492
WGUS55 KPUB 310112
FFWPUB
COC099-310415-
/O.NEW.KPUB.FF.W.0010.230531T0112Z-230531T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
712 PM MDT Tue May 30 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southeastern Prowers County in southeastern Colorado...
* Until 1015 PM MDT.
* At 712 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, highways,
streets and underpasses as well as other poor drainage
and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Southeastern Prowers County
This includes the following streams and drainages...
Durkee Creek, Two Butte Creek, Plum Creek, South Plum Creek, North
Butte Creek, Little Bear Creek, North Bear Creek and Dry Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3776 10234 3781 10229 3788 10224 3802 10217
3794 10206 3782 10206 3768 10213 3765 10220
3766 10232 3769 10238
FLASH FLOOD...RADAR INDICATED
$$
KAM2 follow-up statements
681
WGUS75 KPUB 310212
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
812 PM MDT Tue May 30 2023
COC099-310415-
/O.CON.KPUB.FF.W.0010.000000T0000Z-230531T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Prowers CO-
812 PM MDT Tue May 30 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT THIS
EVENING FOR SOUTHEASTERN PROWERS COUNTY...
At 812 PM MDT, Doppler radar indicated thunderstorms had produced
heavy rain across the warned area. Between 1 and 2.5 inches of rain
have fallen. Although thunderstorms have ended, flash flooding is
expected to continue until the water has a chance to recede.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, highways,
streets and underpasses as well as other poor drainage
and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Southeastern Prowers County
This includes the following streams and drainages...
Durkee Creek, South Plum Creek, Dry Creek, North Butte Creek,
North Bear Creek, Little Bear Creek, Plum Creek and Two Butte
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3776 10234 3781 10229 3788 10224 3802 10217
3794 10206 3782 10206 3768 10213 3765 10220
3766 10232 3769 10238
FLASH FLOOD...RADAR INDICATED
$$
Simcoe595
WGUS75 KPUB 310402
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1002 PM MDT Tue May 30 2023
COC099-310412-
/O.CAN.KPUB.FF.W.0010.000000T0000Z-230531T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Prowers CO-
1002 PM MDT Tue May 30 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN PROWERS
COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3776 10234 3781 10229 3788 10224 3802 10217
3794 10206 3782 10206 3768 10213 3765 10220
3766 10232 3769 10238
$$
SimcoeWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:40 PM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, May 30, 3:40 PM MDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 340 PM MDT Tue May 30 2023 .SHORT TERM...(This evening through Wednesday) Issued at 340 PM MDT Tue May 30 2023 Key Messages: 1) A few strong to severe storms are likely over the far eastern plains the rest of this afternoon and early evening with very strong winds the primary threat. 2) Scattered strong to severe storms will be likely tomorrow afternoon over all of the plains, with all severe modes possible. Heavy rains also likely over plains. 3) Locally heavy rains possible in the mtns tomorrow raising the risk for burn scar flooding. Currently... High based shower activity was noted over the mtns and San Luis Valley at 2 pm. In addition, thunderstorms were developing along the I-25 corridor region, with the strongest storms down along the southern I-25 corridor region. Convective scale parameters were indicating CAPE was rather significant over the plains, with sfc based CAPE well over 3000 over the far eastern plains. Deep shear was quite weak to non-existent (not registering on the SPC meso page). T/Td spreads over the eastern plains were showing depressions of about 30 degrees. Rest of Today into Tonight Main concern in the immediate short term is the potential for severe thunderstorms capable of producing very strong wind gusts to develop over the plains as the convection over the general I-25 region push east into the deeper moisture. Given the shear is pretty much nonexistent, storms should quickly develop upscale and develop strong outflows as the rapidly intensify and push east. Given the high CAPE values, intense convective winds will be likely given the high Dcape values. At this time it appears the strongest convection should be out of the region around 8 pm One concern for later tonight will be how much low clouds push back into the state of CO due to the convection? Models show that the far eastern counties will see low cigs, but the remainder of the plains will remain relatively clear. All guidance later tonight keep winds at a brisk southerly component, and this will likely continue to bring up low level moisture to the region which will set the stage for tomorrows weather. Tomorrow... Thunderstorms are likely during the afternoon and there is a good chance that they will be strong to severe. A potent disturbance over the southwest US will continue to push towards the region. This system will advect low level moisture into the region, and this combined with sufficient solar radiation and cool temps aloft will allow for some hefty CAPE to develop over the entire area by tomorrow afternoon. Unlike today where deep shear is very weak, the shear will be modest by tomorrow afternoon, and this along with the CAPE, and the upward vertical motion supported by the approaching Pacific system, will allow strong to severe thunderstorms to develop. At this time the greatest threat will be large hail and winds, but there will be a tornado threat also, and this tornado threat may be enhanced on how outflow boundaries from todays convection affect the region tomorrow. CAPE values tomorrow will be rather high over the region, with values likely in the 2000 to 3000 range by afternoon. This CAPE will allow for quite a bit of severe convection, so I anticipate a very busy day in the office tomorrow. Watch boxes will more than likely be issued for the region. With increasing moisture in the mountains, thunderstorms will be scattered, and they will likely be capable of locally heavy rain, so flash flooding of burn scars may be enhanced tomorrow. In addition, storms will likely not be moving all that quickly, so this will increase the potential for flooding over the burn scars. \/Hodanish .LONG TERM...(Wednesday night through Tuesday) Issued at 340 PM MDT Tue May 30 2023 Key Messages: 1) Increasing chances of precipitation from west to east on Thursday with potential for stronger storms over the far southeast Plains. 2) Cooler and unsettled weather pattern developing Friday and persisting into early next week. 3) Locally heavy rainfall and flash flooding potential increasing through the weekend. Wednesday night-Thursday night...Modest south to southwest flow aloft remains progged across the region as a compact upper low across the Southern Great Basin slowly weakens as it lifts north and east into the Four Corners region Thursday evening. Ongoing strong to severe storms across the southeast Plains Wednesday afternoon move into western Kansas through the evening, with the potential for scattered showers and isolated thunderstorms continuing over and near the higher terrain through the late evening and overnight hours, within weak diffluent flow aloft. Increasing mid level moisture and uvv ahead of the Four Corners system will allow for increasing chances of shower and thunderstorm develop over and near the higher terrain Thursday afternoon and evening. There will be the potential for stronger to severe storms across the far southeast Plains, where enhanced southeast low level flow will keep enough moisture and shear in place. Temperatures on Thursday look to be near seasonal to slightly below seasonal norms. Friday-Sunday...Weak upper low continues to slowly drift north and east across south central and into southeastern Colorado through the day Saturday and into the Southern High Plains on Sunday. This leads to a weak but generally deep easterly flow pattern across the region which will keep daily chances of showers and storms across the area. With models indicating increasing available moisture with PWATS approaching 150-200 percent of normal, there will be the potential for locally heavy rainfall, as well as increasing chances of flash flooding, especially over and near the higher terrain, where weak easterly upslope flow will lead storm training. With the cool upper level pattern, there could also be some light to moderate snow accumulations across the higher peaks through the weekend, with temperatures expected to be some 5-15 degrees below early June norms. Monday-Tuesday...A messy and weak flow pattern remains in the offing into next week, with weak upper ridging being indicated across the Rockies. With moisture expected to remain in place, there will continue to be daily chances of showers and storms, with the greatest coverage over and near the higher terrain, along with temperatures remain generally below seasonal levels. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 340 PM MDT Tue May 30 2023 Isolated high based thundershowers will be possible at KCOS and KPUB late this afternoon and early evening, but overall I anticipate VFR conditions. For tonight, guidance keeps skies VFR through tomorrow morning, however I am a bit concerned that moist outflow from storms well east of KCOS and KPUB may push back towards the mtns affecting the two taf sites. For now I plan to keep VFR tonight, but we may need to adjust this if the outflow materializes. For tomorrow, thunderstorms are expected at all 3 taf sites during the afternoon time period as low level moisture will increase and a disturbance moves towards the region. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MW AVIATION...HODANISH
Hazardous weather outlook, May 30, 11:38 AM MDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1138 AM MDT Tue May 30 2023 COZ058>089-093>099-311745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1138 AM MDT Tue May 30 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Intense damaging winds associated with thunderstorms will be possible today over the far eastern plains. The best time for severe thunderstorms will be between 3 pm and 8 pm. The greatest threat area will be eastern Kiowa county, Prowers county and Baca county. In addition to the damaging winds, large hail will also be possible. The tornado threat at this time is very low, but if a storm can remain isolated, the tornado threat will increase. Other strong to locally severe storms may be possible over western Kiowa county, Bent county and central and eastern Las Animas county. Over the remainder of the region, thunderstorms will be isolated at best, but they may contain locally gusty winds, which may gusts to 50 mph. Thunderstorms which develop over the far eastern plains will be capable of very heavy rain which may cause flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Several severe thunderstorms appear likely across the eastern plains on Wednesday. All severe threats are possible, including damaging winds, large hail and a couple of tornadoes. The greatest severe weather threat area will be over all of the eastern plains. Locally heavy rain will also be possible across the plains on this day. For Thursday, the severe weather threat will continue, and the heavy rain threat will increase. All of the region may see locally heavy rain on this day as moisture increased over the entire region. Cooler weather will move into the region late in the week but the weather will remain quite unsettled, and locally heavy rains will be likely, In addition, strong storms will continue to be a threat, but the intensity of the storms may be less due to the cooler temperatures. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, May 30, 5:37 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
537 PM MDT Tue May 30 2023
COZ099-310030-
Springfield Vicinity/Baca County CO-
537 PM MDT Tue May 30 2023
...A strong thunderstorm will impact portions of southwestern Baca
County through 630 PM MDT...
At 537 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Pritchett, or 20 miles southwest of Springfield,
moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3711 10307 3750 10271 3715 10239 3700 10285
3700 10296
TIME...MOT...LOC 2337Z 236DEG 11KT 3717 10285
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, May 30, 5:39 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
539 PM MDT Tue May 30 2023
COZ084-085-310015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
539 PM MDT Tue May 30 2023
...A strong thunderstorm will impact portions of northeastern El Paso
County through 615 PM MDT...
At 539 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Ellicott, or 18 miles east of Colorado Springs,
moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eastern Colorado Springs and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3883 10464 3889 10468 3893 10463 3905 10435
3890 10418
TIME...MOT...LOC 2339Z 250DEG 18KT 3891 10449
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, May 30, 5:47 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
547 PM MDT Tue May 30 2023
COZ084-310015-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
547 PM MDT Tue May 30 2023
...A strong thunderstorm will impact portions of northeastern El Paso
County through 615 PM MDT...
At 547 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 28 miles southwest of Limon, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3909 10405 3898 10419 3900 10427 3913 10426
3913 10405
TIME...MOT...LOC 2347Z 202DEG 13KT 3908 10416
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, May 30, 5:57 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
557 PM MDT Tue May 30 2023
COZ098-310045-
Lamar Vicinity/Prowers County CO-
557 PM MDT Tue May 30 2023
...A strong thunderstorm will impact portions of southeastern Prowers
County through 645 PM MDT...
At 557 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Two Buttes, or 23 miles northwest of The Saunders
Elevator, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3765 10223 3765 10237 3772 10239 3802 10205
3799 10204 3773 10204
TIME...MOT...LOC 2357Z 226DEG 21KT 3776 10225
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, May 30, 6:19 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
619 PM MDT Tue May 30 2023
COZ081-084-085-310045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
619 PM MDT Tue May 30 2023
...A strong thunderstorm will impact portions of northwestern El Paso
County through 645 PM MDT...
At 619 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northern Colorado Springs, Air Force Academy and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3888 10486 3891 10491 3907 10477 3896 10459
TIME...MOT...LOC 0019Z 230DEG 18KT 3891 10486
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, May 30, 6:47 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
647 PM MDT Tue May 30 2023
COZ098-099-310115-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
647 PM MDT Tue May 30 2023
...Strong thunderstorms will impact portions of southeastern Prowers
and eastern Baca Counties through 715 PM MDT...
At 647 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 9 miles
east of Two Buttes to near Stonington to 11 miles northwest of Boise
City. Movement was southeast at 50 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Walsh, Vilas, Campo, Two Buttes and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3700 10287 3737 10247 3767 10238 3772 10204
3700 10204
TIME...MOT...LOC 0047Z 322DEG 45KT 3759 10222 3729 10226 3685 10267
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:19 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 30, 6:19 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 26 min |
| May 30, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 31 min |
| May 30, 6:47 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| May 31, 10:05 AM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| May 31, 1:17 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| May 31, 1:35 PM MDT | Special Weather Statement | PUB | Bent | 25 min |
| May 31, 1:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 50 min |
| May 31, 1:51 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| May 31, 2:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 34 min |
| May 31, 2:26 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 34 min |
| May 31, 2:31 PM MDT | Special Weather Statement | PUB | Kiowa | 59 min |
| May 31, 2:32 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| May 31, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 32 min |
| May 31, 2:55 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 50 min |
| May 31, 3:16 PM MDT | Special Weather Statement | PUB | Kiowa | 44 min |
| May 31, 3:29 PM MDT | Tornado Warning | PUB | Kiowa | 18 min |
| May 31, 3:58 PM MDT | Special Weather Statement | PUB | Kiowa | 62 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.